# SDR AALA2020011639035

- Difficulty date: January 12, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 22,220 hours, 8,919 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: 8635
- Condition: Low Pressure
- Location: L4 Door
- Part time: 20,251 hours, 8,718 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L SLIDE PRESSURE LOW. MAINTENANCE REPLACED ESCAPE SLIDE PER JOBCARD 26L00025010.
